# SDR UPS08M53637

- Difficulty date: October 16, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

INSPECTION TYPE:N/A DIVERSION - LT WING ANTI ICE DISAGREE.  *SUPPLEMENTAL SDR*  PERFORMED TROUBLESHOOT AS PER FIM 30-11-01 & FOUND AIR LEAK FROM LT WING TELESCOPE DUCT AT WING SIDE.  INSTALLED MISSING BOLT, NUT, WASH, SLIPPER SEAL, PACKING & RING AS PER AMM 30-11-01-4.  OPS & LEAK CHECKS OK.  PRECAUTIONARY CHECKED RT WING TELESCOPE DUCT, FOUND ALL BOT & NUT ARE SECURED.
